# SDR SWAA2020022841951

- Difficulty date: February 19, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,150 hours, 11,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR BOARD 221 AF BOTTOM SKIN R/H EDGE SKIN PLIES WERE BROKEN. / REPAIRED SKIN ON FLOOR BOARD PANEL (221 AF) IAW SRM.
